Detail publikace

A nonuniqueness criterion for a singular system of two ordinary differential equations

Originální název

A nonuniqueness criterion for a singular system of two ordinary differential equations

Anglický název

A nonuniqueness criterion for a singular system of two ordinary differential equations

Jazyk

en

Originální abstrakt

A nonuniqueness criterion for a singular system of two ordinary differential equations are considered

Anglický abstrakt

A nonuniqueness criterion for a singular system of two ordinary differential equations are considered

BibTex


@article{BUT46442,
  author="Josef {Diblík} and Christine {Nowak}",
  title="A nonuniqueness criterion for a singular system of two ordinary differential equations",
  annote="A nonuniqueness criterion for a singular system of two ordinary differential equations are considered",
  chapter="46442",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="1",
  volume="64 (2006)",
  year="2006",
  month="march",
  pages="637--656",
  type="journal article - other"
}